Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Muravlev Alexey Anatol'evich
(recent publications)
| by years | scientific publications | by types |



   2020
1. A. A. Muravlev, “Asymptotics of the boundaries in one non-linear optimal stopping problem”, Russian Math. Surveys, 75:2 (2020), 380–382  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
2. Alexey Muravlev, Mikhail Zhitlukhin, “A Bayesian sequential test for the drift of a fractional Brownian motion”, Adv. in Appl. Probab., 52:4 (2020), 1308–1324  mathnet  crossref  isi  scopus;

   2016
3. M. V. Zhitlukhin, A. A. Muravlev, A. N. Shiryaev, “On confidence intervals for Brownian motion changepoint times”, Russian Math. Surveys, 71:1 (2016), 159–160  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2014
4. A. A. Muravlev, A. N. Shiryaev, “Two-sided disorder problem for a Brownian motion in a Bayesian setting”, Proc. Steklov Inst. Math., 287:1 (2014), 202–224  mathnet  crossref  crossref  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2013
5. A. A. Muravlev, “Methods of sequential hypothesis testing for the drift of a fractional Brownian motion”, Russian Math. Surveys, 68:3 (2013), 577–579  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 2)
6. M. V. Zhitlukhin, A. A. Muravlev, A. N. Shiryaev, “The optimal decision rule in the Kiefer–Weiss problem for a Brownian motion”, Russian Math. Surveys, 68:2 (2013), 389–391  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 1)
7. M. V. Zhitlukhin, A. A. Muravlev, “On Chernoff’s hypotheses testing problem for the drift of a Brownian motion”, Theory Probab. Appl., 57:4 (2013), 708–717  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 7)

   2011
8. M. V. Zhitlukhin, A. A. Muravlev, “On equations for the optimal stopping boundaries in Chernoff's two-hypotheses testing problem”, Russian Math. Surveys, 66:5 (2011), 1012–1013  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
9. A. A. Muravlev, “Representation of a fractional Brownian motion in terms of an infinite-dimensional Ornstein–Uhlenbeck process”, Russian Math. Surveys, 66:2 (2011), 439–441  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 10)  elib  elib  scopus (cited: 11)

   2010
10. A. A. Muravlev, Teor. Veroyatnost. i Primenen., 55:3 (2010), 615–616  mathnet  crossref  mathscinet  elib

   2011
11. A. A. Muravlev, “On one property of Brownian motion with drift and its maximum”, Theory Probab. Appl., 55:2 (2011), 308–315  mathnet  crossref  crossref  mathscinet  isi  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2021